BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Sheaf cohomology in o-minimal structures

Participants in the publication
M.J. EDMUNDO (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
G. JONES (Author)
N. PEATFIELD (Author)

Scope
International

Refereeing
Yes

Date of Publication
2007

Where published
JOURNAL OF MATHEMATICAL LOGIC

Publication Identifiers
ISSN - 0219-0613

Volume
6

Starting page
163
Last page
179


Export

APA
M.J. EDMUNDO, G. JONES, N. PEATFIELD, (2007). Sheaf cohomology in o-minimal structures. JOURNAL OF MATHEMATICAL LOGIC, 6, 163-179. ISSN 0219-0613. eISSN .

IEEE
M.J. EDMUNDO, G. JONES, N. PEATFIELD, "Sheaf cohomology in o-minimal structures" in JOURNAL OF MATHEMATICAL LOGIC, vol. 6, pp. 163-179, 2007.

BIBTEX
@article{21954, author = {M.J. EDMUNDO and G. JONES and N. PEATFIELD}, title = {Sheaf cohomology in o-minimal structures}, journal = {JOURNAL OF MATHEMATICAL LOGIC}, year = 2007, pages = {163-179}, volume = 6 }